Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been hearing a lot about how anxiety and depression causes acne. I took Lexapro for a month and my skin got better.. don't know if it was a coincidence.. as soon as I started weening off the pills I got cysts again.

Also, does anyone know any cheaper anti depressants at like a health food store or is lexapro the cheapest option?

Share this post


Link to post
Share on other sites

hey hun,

in your case, anxiety and depression might be the cause of your acne. however, i've been on multiple anti depressants including lexapro, cymbalta, fluvoxamine, and a few other things like seroquel depokote and trileptal. NONE of them helped with my face. they just helped with my anxiety and depression. for some people anti depressants might help, but i've never really heard of any such cases. your not going to be able to get any antidepressant without a prescription from a psychiatrist, so your not really going to find an anti depressant at a health food store or supplement store. the only thing i could see you trying is vitamin B complex because i read in a couple books that the B vitamins boost your energy and help with depression

Share this post


Link to post
Share on other sites

lexapro did not work out for me, but wellbutrin worked great and my acne wasnt bad at all so i dont know if there is a coincidence or not

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×